# SDR DALA2025122909476

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32000
- Aircraft time: 24,705 hours, 9,503 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/DE- THE CREW RETURNED FROM FLIGHT DUE TO A STAB OUT OF TRIM MESSAGE.   MAINTENANCE REPLACED THE STAB TRIM MOTOR.
